RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2011, Volume 202, Number 8, Pages 81–94 (Mi msb7741)  

Parabolically connected subgroups

I. V. Netai

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: All reductive spherical subgroups of the group $\operatorname{SL}(n)$ are found for which the intersections with every parabolic subgroup of $\operatorname{SL}(n)$ are connected. This condition guarantees that open equivariant embeddings of the corresponding homogeneous spaces into Moishezon spaces are algebraic.
Bibliography: 6 titles.

Keywords: reductive group, parabolic subgroup, spherical subgroup, flag, Moishezon space.

DOI: https://doi.org/10.4213/sm7741

Full text: PDF file (462 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2011, 202:8, 1169–1182

Bibliographic databases:

UDC: 512.743
MSC: Primary 20G20; Secondary 14L30, 14L35, 20G07, 32M05
Received: 16.05.2010 and 08.09.2010

Citation: I. V. Netai, “Parabolically connected subgroups”, Mat. Sb., 202:8 (2011), 81–94; Sb. Math., 202:8 (2011), 1169–1182

Citation in format AMSBIB
\Bibitem{Net11}
\by I.~V.~Netai
\paper Parabolically connected subgroups
\jour Mat. Sb.
\yr 2011
\vol 202
\issue 8
\pages 81--94
\mathnet{http://mi.mathnet.ru/msb7741}
\crossref{https://doi.org/10.4213/sm7741}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2866519}
\zmath{https://zbmath.org/?q=an:1246.20041}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011SbMat.202.1169N}
\elib{http://elibrary.ru/item.asp?id=19066298}
\transl
\jour Sb. Math.
\yr 2011
\vol 202
\issue 8
\pages 1169--1182
\crossref{https://doi.org/10.1070/SM2011v202n08ABEH004182}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000296354800004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80054681015}


Linking options:
  • http://mi.mathnet.ru/eng/msb7741
  • https://doi.org/10.4213/sm7741
  • http://mi.mathnet.ru/eng/msb/v202/i8/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:327
    Full text:79
    References:42
    First page:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020